# SDR SWAA2012111509461

- Difficulty date: October 22, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 30,744 hours, 21,195 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strip
- Part number: 9910010509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS LOCATIONS OF CRACKED RUB STRIPS LEFT FWD FILLET STA 560 TO STA 653 BETWEEN L18L-L27L. 88-52.  REMOVED AND REPLACED LEFT WING TO BODY FAIRING RUB STRIP IAW B717 SRM 53-20-70.
